| Catalog Number |
PR-05052-HP |
| Medical Device Problem Codes |
Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that "the patient presented with hardening, warmth, and redness along the tract of a picc line in the superior cephalic vein of the right upper extremity.The catheter was inserted on (b)(6) 2025.The device was removed".There was no medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description